MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS 320
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient had her device placed in mri mode and then underwent an mri.Following the mri, the neurostimulator would not communicate with a programmer nor the remote monitor on (b)(6) 2023 the neurostimulator was replaced and returned to neuropace for investigation.
 
Additional Manufacturer Narrative
(b)(4).The explanted device was returned to neuropace and is undergoing analysis.
 
Additional Manufacturer Narrative
(b)(4) investigation this device experienced an externally impressed voltage during an mri procedure.The cinco 1e asic in this device went to a non-functional state wherein the internal regulated power supplies are stable at nearly zero volts.Cycling the power returned the device to normal operation.This is a known behavior of the cinco 1e asic.
 
Event or Problem Description
Original report- the patient had her device placed in mri mode and then underwent an mri.Following the mri, the neurostimulator would not communicate with a programmer nor the remote monitor.On (b)(6) 2023 the neurostimulator was replaced and returned to neuropace for investigation.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key18183483
Report Number3004426659-2023-00058
Device Sequence Number15352838
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717190105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS 320
Device Catalogue Number1007694
Device Lot Number25349-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age26 YR
Patient SexFemale